# SDR SWIA200616853

- Difficulty date: July 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 22,710 hours, 33,665 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT COME UP AFTER TAKEOFF, RETURNED TO PSP.  ADJUSTED LEFT MLG OUTBOARD DOOR SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.
